CSpace

Browse/Search Results:  1-10 of 57 Help

Selected(0)Clear Items/Page:    Sort:
Chebyshev center of the intersection of balls: complexity, relaxation and approximation 期刊论文
MATHEMATICAL PROGRAMMING, 2020, 页码: 29
Authors:  Xia, Yong;  Yang, Meijia;  Wang, Shu
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Chebyshev center  Minimax  Nonconvex quadratic optimization  Semidefinite programming  Strong duality  Linear programming  Approximation  Complexity  
Extended ADMM and BCD for nonseparable convex minimization models with quadratic coupling terms: convergence analysis and insights 期刊论文
MATHEMATICAL PROGRAMMING, 2019, 卷号: 173, 期号: 1-2, 页码: 37-77
Authors:  Chen, Caihua;  Li, Min;  Liu, Xin;  Ye, Yinyu
Favorite  |  View/Download:14/0  |  Submit date:2019/03/11
Nonseparable convex minimization  Alternating direction method of multipliers  Block coordinate descent method  Iterate convergence  Random permutation  
TIGHTNESS OF A NEW AND ENHANCED SEMIDEFINITE RELAXATION FOR MIMO DETECTION 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2019, 卷号: 29, 期号: 1, 页码: 719-742
Authors:  Lu, Cheng;  Liu, Ya-Feng;  Zhang, Wei-Qiang;  Zhang, Shuzhong
Favorite  |  View/Download:10/0  |  Submit date:2020/01/10
complex quadratic programming  semidefinite relaxation  MIMO detection  tight relaxation  
On preconditioned and relaxed AVMM methods for quadratic programming problems with equality constraints 期刊论文
LINEAR ALGEBRA AND ITS APPLICATIONS, 2017, 卷号: 516, 页码: 264-285
Authors:  Bai, Zhong-Zhi;  Tao, Min
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Equality-constraint quadratic  programming problem  Iteration method  Successive relaxation  
A note on semidefinite programming relaxations for polynomial optimization over a single sphere 期刊论文
SCIENCE CHINA-MATHEMATICS, 2016, 卷号: 59, 期号: 8, 页码: 1543-1560
Authors:  Hu Jiang;  Jiang Bo;  Liu Xin;  Wen ZaiWen
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
polynomial optimization over a single sphere  semidefinite programming  best rank-1 tensor approximation  Bose-Einstein condensates  
Asymptotic Perturbation Bounds for Probabilistic Model Checking with Empirically Determined Probability Parameters 期刊论文
IEEE TRANSACTIONS ON SOFTWARE ENGINEERING, 2016, 卷号: 42, 期号: 7, 页码: 623-639
Authors:  Su, Guoxin;  Feng, Yuan;  Chen, Taolue;  Rosenblum, David S.
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Asymptotic perturbation bound  discrete-time Markov chain  numerical iteration  optimization  parametric Markov chain  perturbation analysis  probabilistic model checking  quadratic programming  
A smoothing SQP framework for a class of composite minimization over polyhedron 期刊论文
MATHEMATICAL PROGRAMMING, 2016, 卷号: 158, 期号: 1-2, 页码: 467-500
Authors:  Liu, Ya-Feng;  Ma, Shiqian;  Dai, Yu-Hong;  Zhang, Shuzhong
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Composite L-q minimization  epsilon-KKT point  Nonsmooth nonconvex non-Lipschitzian optimization  Optimality condition  Smoothing approximation  Worst-case iteration complexity  
Rigorous convergence analysis of alternating variable minimization with multiplier methods for quadratic programming problems with equality constraints 期刊论文
BIT NUMERICAL MATHEMATICS, 2016, 卷号: 56, 期号: 2, 页码: 399-422
Authors:  Bai, Zhong-Zhi;  Tao, Min
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Equality-constraint quadratic programming problem  Solvability  Iteration method  Preconditioning  Asymptotic convergence  
A framework of constraint preserving update schemes for optimization on Stiefel manifold 期刊论文
MATHEMATICAL PROGRAMMING, 2015, 卷号: 153, 期号: 2, 页码: 535-575
Authors:  Jiang, Bo;  Dai, Yu-Hong
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Stiefel manifold  Orthogonality constraint  Sphere constraint  Range space  Null space  Barzilai-Borwein-like method  Feasible  Adaptive nonmonotone line search  Low-rank correlation matrix  Kohn-Sham total energy minimization  Heterogeneous quadratic functions  
Indefinite Mean-Field Stochastic Linear-Quadratic Optimal Control 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2015, 卷号: 60, 期号: 7, 页码: 1786-1800
Authors:  Ni, Yuan-Hua;  Zhang, Ji-Feng;  Li, Xun
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Indefinite stochastic linear-quadratic optimal control  mean-field theory  multi-period mean-variance portfolio selection